# SDR AALA20110530DFW01

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 51,643 hours, 17,632 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 27D EMERGENCY LIGHT INOPERATIVE.  REPLACED CONNECTOR FOR SEAT 27D EMERGENCY LIGHT.  OPS CHECK NORMAL.
